# SDR SB06077

- Difficulty date: August 9, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Card
- Part number: 806002
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLL - ON CLIMBOUT FROM PBI, EN ROUTE TO DCA, CREW REPORTED A LANDING GEAR INDICATION THAT THE NOSE GEAR WAS STILL IN THE GROUND MODE.  ALSO, THE GEAR HANDLE WOULD NOT MOVE AND NO CIRCUIT BREAKERS WERE TRIPPED.  CREW PERFORMED QUICK REFERENCE HANDBOOK PROCEDURES FOR GEAR LEVER, WOULD NOT MOVE UP AND DIVERTED TO FLL.  FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE TROUBLESHOT PROBLEM TO A FAULTY M911 AIR SENSING CIRCUIT CARD.  REPLACED SAME AND OPERATIONALLY CHECKED NORMAL PER MM 32-09-20.  GEAR LEVER OPERATES NORMAL.
